# SDR SWAA2022020761526

- Difficulty date: January 18, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 46,248 hours, 26,940 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP; INBOARD TRAILING EDGE HAS DELAM / REPAIRED LEFT OUTBOARD AFT FLAP; INBOARD TRAILING EDGE I/A/W 737-700 SRM 51-70-10-2R-0 GENERAL REV 63 PER SRM 51-70-10-2R-4 PAR 3. D REV 63 PER SRM 57-53-01-2R-14 PAR 4; G +; TABLE 201 REV 63. TAP TEST GOOD. CLASSIFIED ASD SECONDARY FLIGHT CONTROL PER SRM 51-00-04-0G-0 PAR 9 + TABLE 5 REV 63.
